# SDR SWAA2022121273217

- Difficulty date: November 18, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 945 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING,  BS 945.5, S26L, IN THE AFT CARGO BAY.  REPLACED THE FITTING AND FASTENERS IAW SRM 51-40-02,  SRM 51-10-02, ITEM 9, AND DWG 149A8103, SHEET 7, REV A.
